Blank Cover Image
所蔵情報QRコード

The Tôhoku mathematical journal = 東北數學雜誌 / 林, 鶴一 ; 東北帝國大學

資料種別:
雑誌
出版情報:
Sendai, Japan : [Tôhoku Imperial University], 1911-1943
形態:
49 v. ; 23-27 cm
巻次年月次:
Vol. 1 (1911/1912)-v. 49 (Feb. 1943)
継続後誌:
Tôhoku mathematical journal. Second series = 東北數學雜誌. Second series / Mathematical Institute of Tohoku University <AA00863953>
ISSN:
00408735
書誌ID:
AA00863942
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

林, 鶴一, 東北大学

[Tôhoku University]

東北帝國大學附屬圖書館

東北帝國大學附屬圖書館

東北帝國大學附屬電氣通信研究所

東北帝國大學附屬電氣通信研究所

Mathematical Society of the Republic of China

Mathematical Society of the Republic of China

東北帝國大學附屬圖書館

東北帝國大學附屬圖書館醫科分館

《东北数学》編委会

東北帝國大學金屬材料研究所

金屬材料研究所

九州帝國大學附屬圖書館

九州帝国大学附属図書館

横浜市立大学文理学部理科数学教室, 横浜市立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal Universty

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12